# SDR SWAA01143

- Difficulty date: January 30, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 73,733 hours, 64,779 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLOORBEAM CORRODED AT BS 328, BETWEEN LBL 25 TO RBL 65.  REMOVED AND REPLACED T-CAP PER SRM.
